# SDR CA190805008

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2612 · Fire Detection
- Part: Software
- Condition: Malfunctioned
- Location: Fire Protection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA CONTINUING AIRWORTHINESS PROJECT CAW-BD5-26-0176 HAS BEEN OPENED TO ADDRESS THE FOLLOWING: AS REPORTED BY FAL/METHODS, OPTIONAL SSPCS: "AFT BTL A LRD 2", "AFT BTL B LRD 2", "FWD BTL A LRD 2" & "FWD BTL B LRD 2" ARE PRESENT ON A/C CB PAGE EVEN IF THERE IS NO CARGO FIREX 120/180 MINUTES DIVERSION OPTION TAKEN BY THE CUSTOMER.  AFFECTED AIRCRAFT: ALL IN-SERVICE AIRCRAFT PART NAME: SOFTWARE, OP, UTY, CODE & CONFIG FILE PART NUMBER: HAM21-S172-1461 (BUILD 7.0), HAM23-S172-1463 (BUILD 7.1), HAM25-S172-1465 (BUILD 7.2), AND HAM2F-S172-7469 (BUILD 8.0)  ++X++ (TC# 20190805008)
